# SDR RAIA00309239

- Difficulty date: September 12, 2003
- Submitted: September 16, 2003
- Operation: Air carrier
- Aircraft: N551HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41040
- Aircraft time: 19,535 hours, 18,660 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Chafed
- Location: Hyd System
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HYDRAULIC FAILURE. MAINTENANCE REPAIRED CHAFED HYD PRESSURE LINE IN RIGHT NACELLE.
